# SDR DALA2023022401410

- Difficulty date: July 22, 2021
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,463 hours, 23,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 DENT ON WEDGE UPPER SURFACE, APPROX WS 258 AT SLAT NO 6. CORRECTIVE ACTION: SUMMARY OF NRC 00100: WEDGE UPPER SURFACE, APPROX WS 258 AT SLAT NO 6 WAS REPAIRED PER B757-200 SRM. (1884241)
